I think I'm experiencing oxycodone withdrawal, but I followed my script. I was only taking about 30mgs a day for about a month for a ruptured ovarian cyst. I decided to try to stop taking them yesterday and have been in agony (insomnia, sweats, hot cold, etc. Is it posible to wd from that small a dose only after being on it for a month.
Yes, it is possible to be in withdrawls after such a short period of being on oxycodone. It is best to taper off the dose slowly over a week or so time.
If you are use to taking three a day, for example, drop to two a day for several days, then to 1 a day for several days then to half of one for several days, then you can stop.
This will reduce the liklihood of any withdrawls.
if you have been on this medication for a period of a month then you probably are experiencing withdrawl symptoms from discontinuing the medication abruptly, I would advise you to talk with your doctor or his office nurse and let them know what kind of symptoms you had once stopping this medication. It may be that you need to discontinue this at a slower rate or just get their input on this
what you do is instead of trying to take it every 4 hours like they usually have you take it try to push for 6 hours, or if you start out at four hours for the first dose then the next dose push for six hours then the next dose push for 8 hours this way it won't be such an abrupt drop in your system, it depends on how many you have left, getting in a tub with warm water will help with the cramps in your legs, if you use the xanax 0.5mg I think you said three times a day that will also help you to adjust to the withdrawl from the pain medications, but be cautious with the xanax and just go a little longer with each pain pill until you have weaned yourself off of them.
- Oxycodone Information for Consumers
- Oxycodone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Oxycodone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 22 Jun 2018 • 11 answers
Updated 7 Dec 2011 • 5 answers
Updated 7 Jul 2017 • 2 answers
Updated 21 Feb 2015 • 1 answer
Ovarian Cysts - I have had multiple cysts these past few months and I think there is something wrong
Updated 30 Aug 2016 • 1 answer